RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1967, Volume 12, Issue 1, Pages 51–61 (Mi tvp684)  

On the Limit Distribution of the Number of Solutions of a Random Linear System in the Glass of Boolean Functions

I. N. Kovalenko

Moscow

Abstract: Let (1) be a system of linear Boolean equations, $a_{ij}$ being independent random variables with distributions given by (2). Let $\nu_n$ denote the number of linearly independent solutions of the system. Condition (3) with some fixed $\delta>0$ implies the convergence of the distributions of $\nu_n$ as $n\to\infty$ to the distribution of a random variable $\nu$ which can be constructed as follows:
$$ \nu= \begin{cases} 0&if\quad m+s_{k_0}\le0
m+s_{k_0}&if\quad m+s_{k_0}>0 \end{cases} $$
where die distribution of $s_{k_0}$ is given by (24), (25).

Full text: PDF file (590 kB)

English version:
Theory of Probability and its Applications, 1967, 12:1, 47–56

Bibliographic databases:

Received: 25.02.1966

Citation: I. N. Kovalenko, “On the Limit Distribution of the Number of Solutions of a Random Linear System in the Glass of Boolean Functions”, Teor. Veroyatnost. i Primenen., 12:1 (1967), 51–61; Theory Probab. Appl., 12:1 (1967), 47–56

Citation in format AMSBIB
\Bibitem{Kov67}
\by I.~N.~Kovalenko
\paper On the Limit Distribution of the Number of Solutions of a~Random Linear System in the Glass of Boolean Functions
\jour Teor. Veroyatnost. i Primenen.
\yr 1967
\vol 12
\issue 1
\pages 51--61
\mathnet{http://mi.mathnet.ru/tvp684}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=219119}
\zmath{https://zbmath.org/?q=an:0201.51002|0183.20305}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 12
\issue 1
\pages 47--56
\crossref{https://doi.org/10.1137/1112005}


Linking options:
  • http://mi.mathnet.ru/eng/tvp684
  • http://mi.mathnet.ru/eng/tvp/v12/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:240
    Full text:91
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019